| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported during intraocular lens (iol) implant procedure, the surgeon noticed leading haptic was completely broken off after the iol was implanted into the eye.The lens was explanted during initial procedure and replaced with new one.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).